# SDR UPS96420383

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  BULK CARGO COMP:  FOUND CRACK IN FRAME WEB AT STRINGER CUTOUT AT BS 2060, S-29 LT.     REPAIRED FRAME WEB AT STRINGER CUTOUT IAW SRM 53-10-04, FIG 39.
